MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO MTS POWER LOAD; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO MTS POWER LOAD; STRETCHER, WHEELED
Model Number 6390
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Muscle/Tendon Damage (4532); Insufficient Information (4580)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon investigation and consulting with contact at the account, it was identified that the cot was being loaded into the power load incorrectly.The field service representative provided education for staff on proper device use.
 
Event or Problem Description
It was reported that a bariatric patient was loaded on a cot and while being loaded into the ambulance, the power load dropped the cot and an employee injured their back.Further information regarding the injury was not provided.
 
Additional Manufacturer Narrative
It was reported that the user attempted to lift the cot before the fastener completed its ascent with a bariatric patient, resulting in the user suffering a back strain that did not require treatment.Corrected the manufacturing date.
 
Event or Problem Description
It was reported that a bariatric patient was loaded on a cot and while being loaded into the ambulance, the power load dropped the cot and an employee received a back strain that did not require treatment.

Brand Name
MTS POWER LOAD
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key16272596
Report Number0001831750-2023-00276
Device Sequence Number7554581
Product Code FPO
UDI-Device Identifier07613327394740
UDI-Public07613327394740
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K113598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number6390
Device Catalogue Number639005550001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown